Electronic Communications in Probability

A non-commutative sewing lemma

Denis Feyel, Arnaud de La Pradelle, and Gabriel Mokobodzki

Full-text: Open access

Abstract

A non-commutative version of the sewing lemma is proved, with some applications

Article information

Source
Electron. Commun. Probab., Volume 13 (2008), paper no. 3, 24-34.

Dates
Accepted: 31 October 2007
First available in Project Euclid: 6 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1465233430

Digital Object Identifier
doi:10.1214/ECP.v13-1345

Mathematical Reviews number (MathSciNet)
MR2372834

Zentralblatt MATH identifier
1186.26009

Subjects
Primary: 26B35: Special properties of functions of several variables, Hölder conditions, etc.
Secondary: 60H05: Stochastic integrals

Keywords
Curvilinear Integrals Rough Paths Stochastic Integrals

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Feyel, Denis; de La Pradelle, Arnaud; Mokobodzki, Gabriel. A non-commutative sewing lemma. Electron. Commun. Probab. 13 (2008), paper no. 3, 24--34. doi:10.1214/ECP.v13-1345. https://projecteuclid.org/euclid.ecp/1465233430


Export citation

References

  • D. Feyel, A. de La Pradelle. Curvilinear Integrals along Enriched Paths. Electronic J. of Probability 34, 860-892 (2006).
  • M. Gubinelli. Controling Rough Paths. J. Funct. Analysis 216, 86-140 (2004)
  • T.J. Lyons. Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14 (1998), no. 2, 215–310.
  • T.J. Lyons, Z. M. Qian. Calculus for multiplicative functionals, Itô's formula and differential equations. Itô's stochastic calculus and probability theory, 233–250, Springer, Tokyo, (1996).
  • T.J. Lyons, Z.M. Qian. System control and rough paths. Oxford Mathematical Monographs. Oxford Science Publications. Oxford University Press, Oxford, (2002). ISBN: 0-19-850648-1
  • L. Schwartz. La convergence de la série de Picard pour les EDS. Séminaire prob. Strasbourg, t.23, 343-354 (1989).
  • L.C. Young. An inequality of Hölder type, connected with Stieltjes integration. Acta Math. 67, 251-282 (1936).